# SDR 08FDEA01989

- Difficulty date: May 27, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 56,473 hours, 35,606 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69445598
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BILGE BODY FRAME STR CLIP IS CORRODED BS 950F FWD, STR  29 R, O/B WL 139.  REMOVED AND REPLACED STRINGER CLIP/CHANNEL REF SRM 51-30-2 PG 2.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
